# SDR MYWA100103

- Difficulty date: August 29, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,916 hours, 25,884 cycles
- System (JASC): 2310 · HF Communications System
- Part: Knob
- Condition: Broken
- Location: Hf Radio
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 HF RADIO INNER KNOB BROKEN.
